# SDR CHQA20000008

- Difficulty date: July 14, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 22,647 hours, 25,467 cycles
- Engine: Ge CT75A2
- Engine time: 20,068 hours, 21,674 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCUATION WITH A LOW OIL PRESSURE WARNING FLICKERING.  AIRCRAFT DIVERTED TO PIT AND LANDED WITH OUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE, SERVICED WITH 3 QTS OF OIL, GROUND RAN WITH NO PROBLEMS NOTED.
